# SDR 2000ZZZX661

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N525FB
- Make and model: Hughes 500N
- Aircraft serial: LN005
- Engine: Allsn 250C20R
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057869
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOVERNOR FAILURE, UNIT BECOMES ERRATIC IN OPERATION.  WILL NOT HOLD ENGINE RPM.  SUBMITTER STATED EXPERIENCED THREE SUCH FAILURES THIS YEAR ON FLEET.  (X)
